RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 6, Pages 651–656 (Mi mz6725)  

Deformations of homogeneous foliations

B. L. Zhitnickii

M. V. Lomonosov Moscow State University

Abstract: Let $X$ be a simply connected compact homogeneous Kähler manifold, $b_2(X)=1$, and let $E_\rho$ be a homogeneous vector foliation on $X$. A complete effective family of deformations of a holomorphic vector foliation $E_\rho$, this family parametrized by a neighborhood of zero in $H^1(X,O_{\mathrm{End}E_\rho})$, is constructed.

Full text: PDF file (490 kB)

English version:
Mathematical Notes, 1968, 3:6, 415–418

Bibliographic databases:

UDC: 512.2
Received: 14.06.1967

Citation: B. L. Zhitnickii, “Deformations of homogeneous foliations”, Mat. Zametki, 3:6 (1968), 651–656; Math. Notes, 3:6 (1968), 415–418

Citation in format AMSBIB
\Bibitem{Zhi68}
\by B.~L.~Zhitnickii
\paper Deformations of homogeneous foliations
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 6
\pages 651--656
\mathnet{http://mi.mathnet.ru/mz6725}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=238348}
\zmath{https://zbmath.org/?q=an:0179.28701|0179.28604}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 6
\pages 415--418
\crossref{https://doi.org/10.1007/BF01110598}


Linking options:
  • http://mi.mathnet.ru/eng/mz6725
  • http://mi.mathnet.ru/eng/mz/v3/i6/p651

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020